# SDR AALA2019042209018

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 80,075 hours, 10,053 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Status Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS SLAT INITIAL PRIMARY FAIL MESSAGE ON INITIAL FLAPS SELECTION AFTER START CHECKLIST. FOUR CYCLES OF FLAP HANDLE, SAME MESSAGE. SPLIT FLAP INDICATION. MAINTENANCE PERFORMED FIM TASK 27-81-00-810-810. FSEU TEST WAS SATISFACTORY. NO FINDINGS.
